# SDR AALA991730

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1429
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIE CRACKED JUST INBOARD OF VERTICAL STABILIZER SPAR FITTING RIGHT, AFT SIDE OF STATION 1429.  REPLACED SHEAR TIE JUST INBOARD OF VERTICAL STABILIZER SPAR FITTING RIGHT, AFT SIDE OF STATION 1429 PER SRM 51-01.  (M)
